Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A necessary and sufficient condition that two surfaces be applicable


Authors: W. C. Graustein and B. O. Koopman
Journal: Trans. Amer. Math. Soc. 26 (1924), 369-372
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1924-1501283-4
MathSciNet review: 1501283
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501283-4
Article copyright: © Copyright 1924 American Mathematical Society